# SDR 2007UALA00909

- Difficulty date: March 24, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 46,677 hours, 9,762 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Qty Ind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QTY INTERMITTENT. [SUP 4-20-07]  AFTER TROUBLESHOOTING DETERMINED THAT LT MAIN FUEL QTY HARNESS NEEDED REPLACING. FINISHED REMOVAL AND INSTALLATION OF LT MAIN FUEL QTY HARNESS PER MM 28-41-05.  DUE TO LT WING FUEL QTY HARNESS REPLACEMENT NEED TO OPS CHECK FQIS TANK UNITS AND DENSITOMETER PER MM 28-4 1-00-710-801 AND OPS CHECK FQPU PER MM 28-41-00-710-802. ACCOMPLISHED ALL CKS ALONG WITH FUEL TANK PANEL LEAK CHECKS. ALL TESTS AND OP CHECKS OK.
